# SDR ASAA2017050520652

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,994 hours, 1,640 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH5011
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 4,991 hours, 1,638 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU FOR ENGINE FAULTED,  NR 2 ENGINE POWER CHANNEL B CIRCUIT BREAKER KEEPS TRIPPING (P6-2 D7).  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-60-400-801-F00.  ACCOMPLISHED FADEC SYSTEM TEST,  PASSED.  GROUND VERIFICATION SUCCESSFUL IAW AMM 73-21-00-700-802-F00.
